# SDR HNAA9799553

- Difficulty date: May 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N995HA
- Make and model: Dhav DHC8201
- Aircraft serial: 460
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 3460 - JAX-MCO - DURING INSPECTION, FOUND THE FORE RUDDER CRACKED ON BOTTOM SKIN FROM ACCESS PANEL FORWARD RIVET HOLES FORWARD APPROXIMATELY 4 INCHES.  REPAIRED IAW E08-27-97-921.  THE ITEM WAS PLACED ON DMT AND WILL BE INSPECTED EVERY 400 HRS AND REPLACED AT C-CHECK.  (M)
